# SDR DALA2019120507059

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 122,247 hours, 21,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: CORRODED
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP INTERNAL SKIN IS CORRODED BETWEEN STA 1197+22- STA 1197+44 S36R AFT OF REPAIR DOUBLER BLENDED AREA OF CORROSION REMOVED .045 MATERIAL, REMAINING THICKNESS .075 OUT OF POSSINBLE .120. FOUND TO BE OUT OF LIMITS. C/W SRM 53-00-01.
